Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 5(281), Pages 163–164 (Mi umn4662)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On Galois groups of functional fields over fields of finite type over $\mathbb Q$

V. A. Voevodskii


Full text: PDF file (131 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:5, 202–203

Bibliographic databases:

MSC: 12F10, 11S20
Received: 27.02.1991

Citation: V. A. Voevodskii, “On Galois groups of functional fields over fields of finite type over $\mathbb Q$”, Uspekhi Mat. Nauk, 46:5(281) (1991), 163–164; Russian Math. Surveys, 46:5 (1991), 202–203

Citation in format AMSBIB
\Bibitem{Voe91}
\by V.~A.~Voevodskii
\paper On Galois groups of functional fields over fields of finite type over~$\mathbb Q$
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 5(281)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn4662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1160339}
\zmath{https://zbmath.org/?q=an:0786.12004|0744.12003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..202V}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 5
\pages 202--203
\crossref{https://doi.org/10.1070/RM1991v046n05ABEH002841}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JE62800015}


Linking options:
  • http://mi.mathnet.ru/eng/umn4662
  • http://mi.mathnet.ru/eng/umn/v46/i5/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:382
    Full text:219
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021